Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having lower abdomen pain, passing gas. Had onsils and appendix removed. What to do?

User rating for this question
Answered by
Practicing since : 2005
Answered : 3163 Questions
here are my stats:
34 year old female
5'10' 265lbs
iv meth user for 4 months smoker for over ten years
smoke tobacco occasionally
have had tonsils and appendix removed besides that relatively healthy
sudden lower abdominal pain
started last night and felt like menstrual cramping which hurt more while driving but early this morning i felt a very sharp sudden twisting ,pain and on and off cramping afterwards.seems to get better after passing gas but i tried going to the bathroom with no success. It is mostly on either the left or right hand side but travels upward at times. Also I did work out the other day and did some exercises I'm not use to.left leg on the upper thigh isn't numb or weak but feels like its about to fall asleep without any pain. The best way to describe the abdominal cramping is a pinching feeling. Is this something I need to go to the emergency room for or can I possibly wait and monitor myself ? I have no insurance and unemployed
Posted Sun, 7 Jul 2013 in General Health
Answered by Dr. Rhea Chanda 1 hour later
The important thing is rule out any possibility of an acute abdomen. The possibility in such a case would be acute appendix (which isn't your case),acute gall bladder stone or ovarian pathology like a twisted cyst. These are causes which need investigating. Other causes like mid cycle cramping and gas are also similar. Ssince this happened just once you can wait and watch and in the meantime take some pain medication. If this happens again, you should undergo a ultrasound. Make sure constipation isn't a problem. USE a laxative for a few days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor